MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 6; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED STD STEM SIZE 6; HIP UNCEMENTED STEM
Catalog Number 01.18.436
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 april 2020: lot 186912: (b)(4) items manufactured and released on 29-oct-2018.Expiration date: 2023-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 28 april 2020: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 1810800: (b)(4) items manufactured and released on 06-mar-2019.Expiration date: 2024-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: versafitcup cc trio 01.26.45.0058 acetabular shell cc trio ø 58 (k103352) lot 174310: (b)(4) items manufactured and released on 24-oct-2017.Expiration date: 2022-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on the 30 april 2020: delayed infection in cementless tha, 10 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery performed, 10 months after primary surgery, due to an infection at the femoral part ( pathogen agent unknown ).The surgeon removed the whole prosthesis without difficulty.The infection was important so the surgeon decided to not placed new implants and used a spacer instead.

Brand Name
AMISTEM-P COLLARED STD STEM SIZE 6
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10073716
Report Number3005180920-2020-00285
Device Sequence Number14165114
Product Code LZO
UDI-Device Identifier07630040720250
UDI-Public07630040720250
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2023
Device Catalogue Number01.18.436
Device Lot Number186912
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight128